# SDR CKSA96149

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS13417
- Condition: Corroded
- Location: Bs 709-729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK INSPECTION, FOUND LONGERON 31 CORRODED AT STA 709 TO 729.  REMOVED CORROSION AND REPAIRED LONGERON 31 STA 709 TO 729 IAW L1011 SRM 53-13-00 FIGURE 803.  TASK CARD NR 82684.
